Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Panic disorder in child, breathlessness. On laxapro. How can good treatment be given?

my daughter is 18 in two months she suffers bad wit panic disorder she was put on laxapro 3 wks first 10 days she was on 5 now its up to 10 mg were goin on family hols this sat she wants to go but this is turn her off she feels that she,l stop breathing wen this happen,s to her how many xanax is she allow wen it,s bad my heart is just break look at her please help
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

You are giving your daughter the correct dose of the medicine. I would not suggest any increase in the dose. If your daughter is getting panic attacks then she needs to consult a psychiatrist who will assess her and may counsel her rather then give medications for this problem.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Rajiv K Khandelwal
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor